# SDR FDEA201512284091

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 982 - 990, RBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  SEAT TRACK CROWN REMOVED AS PER SRM 51-10-02 REV 116.  EVALUATION CARRIED OUT REMAINING DIMENSION 0.17" AND FOUND OUT OF 0.26" LIMIT PER SRM 53-00-52 ALLOWABLE DAMAGE 1 REV 116.  SEAT TRACK CROWN REPAIR CARRIED OUT AS PER SRM 53-00-52 FIG 201 REPAIR 4 REV 116.  REPAIR CLASSIFIED AS MAJOR.
